No Cover Image

Journal article 907 views

A stochastic approach to a priori estimates and Liouville theorems for harmonic maps

Anton Thalmaier, Feng-yu Wang Orcid Logo

Bulletin des Sciences Mathématiques, Volume: 135, Issue: 6-7, Pages: 816 - 843

Swansea University Author: Feng-yu Wang Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Bulletin des Sciences Mathématiques
ISSN: 0007-4497
Published: 2011
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 6-7
Start Page: 816
End Page: 843